American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Coffey and George Csordas. On the log-concavity of a Jacobi theta function. Math. Comp. 82 (2013) 2265-2272.
Abstract, references, and article information   
View Article: PDF

[3] Armin Rainer. Perturbation theory for normal operators. Trans. Amer. Math. Soc. 365 (2013) 5545-5577.
Abstract, references, and article information   
View Article: PDF

[4] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa. Zeros of classical orthogonal polynomials of a discrete variable. Math. Comp. 82 (2013) 1069-1095.
Abstract, references, and article information   
View Article: PDF

[5] A. Melman. Comment on a result by Alpin, Chien, and Yeh. Proc. Amer. Math. Soc. 141 (2013) 775-777.
Abstract, references, and article information   
View Article: PDF

[6] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information   
View Article: PDF

[7] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Fernando R. Rafaeli. Inequalities for zeros of Jacobi polynomials via Obrechkoff's theorem. Math. Comp. 81 (2012) 991-1004. MR 2869046.
Abstract, references, and article information   
View Article: PDF

[8] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF

[9] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF

[10] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF

[11] Wenbo V. Li and Ang Wei. On the expected number of zeros of a random harmonic polynomial. Proc. Amer. Math. Soc. 137 (2009) 195-204. MR 2439441.
Abstract, references, and article information   
View Article: PDF

[12] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Yu. Protasov. Spectral factorization of 2-block Toeplitz matrices and refinement equations. St. Petersburg Math. J. 18 (2007) 607-646. MR 2262586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. A. Malyshev. A theorem on intersection with a $k$-dimensional barycenter. St. Petersburg Math. J. 17 (2006) 635-640. MR 2173938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean B. Lasserre. A moment approach to analyze zeros of triangular polynomial sets. Trans. Amer. Math. Soc. 358 (2006) 1403-1420. MR 2186979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Petter Brändén. Counterexamples to the Neggers-Stanley conjecture. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 155 - 158. MR 2119757.
Abstract, references, and article information   
View Article: PDF

[21] Branko Curgus and Vania Mascioni. A contraction of the Lucas polygon. Proc. Amer. Math. Soc. 132 (2004) 2973-2981. MR 2063118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux. Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp. 73 (2004) 1937-1951. MR 2059744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] V. A. Malyshev. Cell structure of the space of real polynomials. St. Petersburg Math. J. 15 (2004) 191-248. MR 2052131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dmitry Khavinson and Grzegorz Swiatek. On the number of zeros of certain harmonic polynomials. Proc. Amer. Math. Soc. 131 (2003) 409-414. MR 1933331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yuri A. Alpin, Mao-Ting Chien and Lina Yeh. The numerical radius and bounds for zeros of a polynomial. Proc. Amer. Math. Soc. 131 (2003) 725-730. MR 1937409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Branko Curgus and Vania Mascioni. On the location of critical points of polynomials. Proc. Amer. Math. Soc. 131 (2003) 253-264. MR 1929045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Amir Dembo, Bjorn Poonen, Qi-Man Shao and Ofer Zeitouni. Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002) 857-892. MR 1915821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler. Perturbing polynomials with all their roots on the unit circle. Math. Comp. 67 (1998) 1707-1726. MR 1604387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dimitar K. Dimitrov. A refinement of the Gauss-Lucas theorem. Proc. Amer. Math. Soc. 126 (1998) 2065-2070. MR 1452801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ildar Ibragimov and Ofer Zeitouni. On roots of random polynomials. Trans. Amer. Math. Soc. 349 (1997) 2427-2441. MR 1390040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2